# SDR ASAA2022100540180

- Difficulty date: October 5, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N941AK
- Make and model: Boeing 737-9
- Aircraft serial: 44101
- Aircraft time: 488 hours, 155 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Tat Probe
- Part number: 102AH2AG
- Condition: Failed
- Location: Fwd Fuselage Ext
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENROUTE "TEMP PROBE" CAUTION ILLUMINATED & STAYED ON. GROUNDED - YES. CHECKED TAT PROBE RESISTANCE PER B737-9 IFIM 30-31-00-810-805. PROBE FAILED RESISTANCE CK. REMOVED AND REPLACED TAT PROBE, REF B737-9 AMM 34-21-06.
